# SDR ILD2007F00000

- Difficulty date: December 14, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N251H
- Make and model: Snias AS350B2
- Aircraft serial: 3975
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 0292208230
- Part serial: 1971B
- Condition: Coked
- Location: Injection Sys
- Part time: 238 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WOULD NOT START.  INSPECTED, FOUND FUEL COKING AT INJECTION MANIFOLD ASSY, SN 1971B, TSO: 238.5.  INSTALLED SAME TYPE INJECTION MANIFOLD ASSY. SN 2685B TSO:  COMPLIED WITH GROUND RUN AND LEAK CHECKED ONE, FOUND TO BE GOOD.  ALL WORK DONE IAW MM IAW MFG MM.  (K)
